# SDR CA010302014

- Difficulty date: February 9, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Beech B300
- Aircraft time: 2,158 hours
- Engine: Pwa PT6A60A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Windshield
- Part number: 10138402522
- Condition: Cracked
- Location: Cockpit
- Part time: 1,205 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE IN CRUISE FLIGHT AT FL310 AND OAT -46 DEGREES C, A LOUD BANG WAS HEARD AND THE RT WINDSHIELD CRACKED. (WINDSHIELD HEAT HAD BEEN ON FOR THE ENTIRE FLIGHT (1 HOUR PLUS)). FLIGHT CREW REFERENCED ABNORMAL OCCURRENCE IN POH AND MADE AN UNSCHEDULED, UNEVENTFUL LANDING IN YYC. AIRCRAFT GROUNDED FOR WINDSHIELD REPLACEMENT. NOTE: SIMILAR OCCURRENCE TO LT WINDSHIELD FAILURE IN OCTOBER 1999.
